Permutation graphs: Connected domination and Steiner trees

Charles J. Colbourn, Lorna K. Stewart

Research output: Contribution to journalArticle

37 Scopus citations

Abstract

Efficient algorithms are developed for finding a minimum cardinality connected dominating set and a minimum cardinality Steiner tree in permutation graphs. This contrasts with the known NP-completeness of both problems on comparability graphs in general.

Original languageEnglish (US)
Pages (from-to)179-189
Number of pages11
JournalDiscrete Mathematics
Volume86
Issue number1-3
DOIs
StatePublished - Dec 14 1990
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Permutation graphs: Connected domination and Steiner trees'. Together they form a unique fingerprint.

  • Cite this